Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil withdrawal -) back to Parnate maoi_wowee

Posted by Justherself54 on July 2, 2008, at 22:36:07

In reply to Nardil withdrawal -) back to Parnate, posted by maoi_wowee on July 2, 2008, at 22:02:22

My pdoc has always made me do the 14 day washout between MAOI's. If it's any consolation, I had a rough time coming off Nardil. Had brain zaps continuously as soon as I reduced my dosage until about a week before I switched to Parnate. I agree, Nardil is really great for being social. I had one weird side effect that caused me to go off it, and the weight gain was awful. Hope Parnate works well for you again.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Justherself54 thread:837765
URL: http://www.dr-bob.org/babble/20080626/msgs/837777.html